# SDR CA060227014

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

THE ENGINE FLAMED OUT DURING TAXI.  SUBSEQUENT INVESTIGATION COULD NOT DUPLICATE THE PROBLEM.  THE ENGINE FUEL FILTER WAS REPLACED, THE AIRFRAME RIGGING CHECKED AND THE AIRCRAFT RETURNED TO SERVICE.
